# SDR AALA202403050335

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Worn
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON RACK 80VU LOWER LATERAL FITTING LEFT HAND SIDE IN AFT AVIONIC COMPARTMENT. ACCOMPLISHED INTERIM REPAIR ON RACK 80VU LOWER LATERAL FITTING BETWEEN FR 23 AND FR 24 AND STR 32L ON THE LEFT SIDE IN AFT AVIONIC COMPARTMENT PER SRM 51-72-11-911-001.
